Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Random walk on the Speiser graph of a Riemann surface


Author: Peter G. Doyle
Journal: Bull. Amer. Math. Soc. 11 (1984), 371-377
MSC (1980): Primary 30F20, 31A15, 60J15
DOI: https://doi.org/10.1090/S0273-0979-1984-15315-1
MathSciNet review: 752802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Abikoff, The uniformization theorem, Amer. Math. Monthly 88 (1981), no. 8, 574–592. MR 628026, https://doi.org/10.2307/2320507
  • 2. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N.J., 1960. MR 114911
  • 3. P. G. Doyle, Application of Rayleigh's short-cut method to Polya's recurrence problem, Ph.D. Dissertation, Dartmouth College, Hanover, N.H., 1982.
  • 4. P. G. Doyle and J. L. Snell, Random walks and electric networds, MAA Carus Monographs (to appear).
  • 5. R. J. Duffin, The extremal length of a network, J. Math. Anal. Appl. 5 (1962), 200-215. MR 143468
  • 6. David Griffeath and Thomas M. Liggett, Critical phenomena for Spitzer’s reversible nearest particle systems, Ann. Probab. 10 (1982), no. 4, 881–895. MR 672290
  • 7. S. Kakutani, Applications of the theory of pseudo-regular functions to the type problem of Riemann surfaces, Japanese J. Math. 13 (1937), 375-392.
  • 8. S. Kakutani, Two-dimensional Brownian motion and the type problem of Riemann surfaces, Proc. Japan. Acad. 21 (1949), 138-140. MR 32123
  • 9. S. Kakutani, Random walk and the type problem of Riemann surfaces, Contributions to the Theory of Riemann Surfaces, Princeton Univ. Press, Princeton, N.J., 1953, pp. 95-101. MR 56100
  • 10. Terry Lyons, A simple criterion for transience of a reversible Markov chain, Ann. Probab. 11 (1983), no. 2, 393–402. MR 690136
  • 11. T. J. Lyons and H. P. McKean, Winding of the plane Brownian motion, Adv. in Math. 51 (1984), no. 3, 212–225. MR 740582, https://doi.org/10.1016/0001-8708(84)90007-0
  • 12. H. P. McKean and D. Sullivan, Brownian motion and harmonic functions on the class surface of the thrice punctured sphere, Adv. in Math. 51 (1984), no. 3, 203–211. MR 740581, https://doi.org/10.1016/0001-8708(84)90006-9
  • 13. C. St. J. A. Nash-Williams, Random walk and electric currents in networks, Proc. Cambridge Philos. Soc. 55 (1959), 181-194. MR 124932
  • 14. R. Nevanlinna, Eindeutige analytische FunktUmen, 2. Aufl., Springer, Berlin, 1953. MR 57330
  • 15. R. Osserman, Riemann surfaces of class A, Trans. Amer. Math. Soc. 82 (1956), 217-245. MR 94450
  • 16. J. W. S. Rayleigh, On the theory of resonance, Collected Scientific Papers, Cambridge Univ. Press, Cambridge, 1899, pp. 33-75.
  • 17. H. L. Royden, Harmonic functions on open Riemann surfaces, Trans. Amer. Math. Soc. 73 (1952), 40-94. MR 49396
  • 18. Andreas Speiser, Probleme aus dem Gebiet der ganzen transzendenten Funktionen, Comment. Math. Helv. 1 (1929), no. 1, 289–312 (German). MR 1509398, https://doi.org/10.1007/BF01208368
  • 19. A. Speiser, Ueber Riemannsche Flächen, Comment. Math. Helv. 2 (1930), no. 1, 284–293 (German). MR 1509419, https://doi.org/10.1007/BF01214465
  • 20. H. Wittich, Neuere Untersuchungen ueber eindeutige analytische FunktUmen, 2. Aufl., Springer, Berlin, 1968. MR 244490

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30F20, 31A15, 60J15

Retrieve articles in all journals with MSC (1980): 30F20, 31A15, 60J15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15315-1

American Mathematical Society